The prescribing of statin drugs for the treatment of high cholesterol will go down as one of the biggest frauds ever perpetuated on the american people. We are now learning of many disastrous side effects of all statin drugs.
If one has so called dangerous high levels of cholesterol it can very easily be treated through diet. Cholesterol is essential for all life, if your liver is producing Pattern B small/dense cholesterol, this can easily be reversed through diet.
There are two main side effects of statins that I would like to talk about, these two we really never hear mentioned in the conversation of statins.
All stain drugs reduce the production of cholesterol in the liver and they also inhibit the production of a very important co-enzyme called CoQ10, which is also synthesized in the liver.
CoQ10 is a co-enzyme that is present in the mitochondria of your cells. Mitochondria are referred to as the powerhouse of the cell as they generate the cells supply of energy known as ATP.
CoQ10 is a component of the electron transport chain which generates this energy in the mitochondria of the cell.
95% of the energy in the human body is generated in this way. The organs with the highest energy requirements such as the HEART, liver, pancreas, kidneys have the highest concentrations of the co-enzyme CoQ10.
Your heart is your largest muscle which pumps all of your blood through your circulatory system. Stain drugs reduce production of the co-enzyme CoQ10 by up to 50% in the liver.
Your doctor prescribes a statin to stop cholesterol production to save you from a heart attack and at the same time gives you a drug which will give 50% less energy to your heart muscle.
Statin drugs will impede the ejection fraction of the heart. Ejection fraction is the amount of blood pumped by the heart with each heartbeat.
Stain drugs also cause what is known as statin induced myopathy. This is what creates muscle weakness in your legs. Again CoQ10 is needed to give the energy to your mitochondria in ALL of your cells. All of your skeletal muscle cells are powered by your mitochondria.
Here is an excerpt that I copied/pasted from an article from pubmed on stain induced myopathy.
“The most severe adverse effect of statins is myotoxicity, in the form of myopathy, myalgia, myositis or rhabdomyolysis. Clinical trials commonly define statin toxicity as myalgia or muscle weakness with creatine kinase (CK) levels greater than 10 times the normal upper limit. Rhabdomyolysis is the most severe adverse effect of statins, which may result in acute renal failure, disseminated intravascular coagulation and death.”
There are many other side effects of statin drugs I just wanted to point these out to maybe try and wake some of you up to the dangers of stain drugs.